# SDR YENA2023032700284

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 11,325 hours, 3,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 872088
- Condition: Failed
- Location: 12wl-Batt
- Part time: 9,852 hours, 2,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#356, PLS-JFK. 'FOUND BATTERY FAULTING AT EPSU 11WL; REMOVED AND REPLACED EPSU BATT AT 11WL IAW AMM REF MM 33-51-38 OPS CHECK GOOD. OK FOR CONTINUED SERVICE'.
